# SDR HAIHEEA9407

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal Assy
- Part number: 206040156101
- Condition: Corroded
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBON SEAL PITTED AND CORRODED; SEAL LEAKS. SENT TO MAGNETIC SEAL CORP. FOR INSPECTION AND REPAIR.
